Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Increased vit d level, iron level, on treatment for thyroid. Feeling tired, have body aches. Reasons ?

Have a vitamin d level of 8.6, iron level of 8, b12 level of 198 and TSH of 1.94. Levels taken 2 days ago. I am very overweight, had gastric bypass 7 yrs ago, lost 200 lbs but in past 6 months have gained back about 60 lbs. Am being treated for hypothyroid and on synthroid . am also hypoglycemic, sugar dropping as low as 27 at times. what does this all mean? have an endocrinoligist and family doc. In addtion am bipolar and on several different meds for that, lithium being the main med. been exhausted and achy almost all the time. looking for some advice...
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Endocrinologist 's  Response
Dear ma'm, there is a little error i feel. Your vitamin D levels, b12 and iron all levels are low according to me. Your TSH might be normal, but what are the FT4 values? kindly see to it that FT4 is normal as well. Frequent hypoglycemic attacks can due to low cortisol, high insulin levels. Please check for insulinoma, or pituitary suppression as two differential diagnosis. In addition please supplement vitamin D, Iron and B12 in your diet. Regards!
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor